# SDR DALA1128185531

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK UPPER SURFACE AT STA. 377.7, LBL 25 FWD HAS CORROSION.  BLENDED SEAT TRACK & CHECKED LIMITS L=2.50 W=1.00D=0.120 OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  R & R SEAT TRACK IAW SRM 51-40-02.  FABED SEAT TRACK ON STAM TRAVELER  T11/878419, PN BAC 1520-792-1.
